Covariant linear perturbations in a concordance model

Viktor Czinner, Mátyás Vasúth, Árpád Lukács, Zoltán Perjés

Research output: Contribution to journalArticle

2 Citations (Scopus)


We present the complete solution of the first order metric and density perturbation equations in a spatially flat (K = 0), Friedmann-Robertson-Walker (FRW) universe filled with pressureless ideal fluid, in the presence of cosmological constant. We use covariant linear perturbation formalism and the comoving gauge condition to obtain the field and conservation equations. The solution contains all modes of the perturbations, i.e. scalar, vector and tensor modes, and we show that our results are in agreement with the Sachs and Wolfe metric perturbation formalism.

Original languageEnglish
Pages (from-to)5671-5677
Number of pages7
JournalInternational Journal of Modern Physics A
Issue number24
Publication statusPublished - Sep 30 2005


  • Cosmology
  • General relativity

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Fingerprint Dive into the research topics of 'Covariant linear perturbations in a concordance model'. Together they form a unique fingerprint.

  • Cite this